Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Stress constrained $ G$ closure and relaxation of structural design problems


Author: Robert Lipton
Journal: Quart. Appl. Math. 62 (2004), 295-321
MSC: Primary 74Q05; Secondary 74P99
DOI: https://doi.org/10.1090/qam/2054601
MathSciNet review: MR2054601
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generic relaxation for stress constrained optimal design problems is presented. It is accomplished by introducing the stress constrained G closure. For a finite number of stress constraints, an explicit characterization of the stress constrained G closure is given. It is shown that the stress constrained G closure is characterized by all G limits together with their derivatives. A local representation of the set of all G limits and their derivatives is developed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 74Q05, 74P99

Retrieve articles in all journals with MSC: 74Q05, 74P99


Additional Information

DOI: https://doi.org/10.1090/qam/2054601
Article copyright: © Copyright 2004 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website